# SDR AALA201711109026

- Difficulty date: November 8, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 54,104 hours, 22,063 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  1 EA RT AFT FLIGHT ATTENDANT BATTERY IS DRAINED. REMOVED & REPLACED 1 EA BATTERY OF RT AFT FLIGHT ATTENDANT FLASHLIGHT PER AMM 25-64-00. OPS CHECK GOOD.
